Feb. 4: Overdose Alert

There has been an increase in reported overdose reversals in the Asheville area over the past month, as well as reports of numerous fatal overdoses where people have not responded to smaller doses of naloxone. In January alone, we had 49 overdose reversals reported to us. This is much more than we are used to seeing. If you use drugs, please use extra caution and do not use alone, do test shots, obtain naloxone, and call 911 in the event of an emergency. For free naloxone and free overdose prevention trainings, please contact us. We can be reached at (800) 898-5801 to access sterile harm reduction supplies, which includes free naloxone. Thank you for looking out for each other.

 

Nov. 2: Overdose Alert

There has been an increase in reported overdose reversals in the Asheville area over the past week, as well as reports of a strong batch of heroin going around. If you use drugs, please use extra caution and do not use alone, do test shots, and obtain Narcan. For free Narcan and free overdose prevention trainings, please contact us. We can be reached at (800) 898-5801 to access sterile harm reduction supplies, which includes Narcan. Thank you for looking out for each other.

Oct. 6: Overdose Alert

There has been an increase in reported overdose reversals in the Asheville area over the past week. The Steady Collective is also aware of numerous fatal overdoses that have occurred. There appears to be another strong batch of heroin going around. If you use drugs, please use extra caution and do not use alone, do test shots, and obtain Narcan. For free Narcan and free overdose prevention trainings, please contact us. We can be reached at (800) 898-5801 to access sterile harm reduction supplies, which includes Narcan. Thank you for looking out for each other.

Aug. 7: Overdose Alert

There has been an increase in reported overdose reversals in the Asheville area over the last week. The Steady Collective has seen eleven reported reversals in Asheville, one in Ridgecrest, and one in Fairview within seven days. We are also aware of three fatal overdoses in Asheville and our thoughts are with the family and friends of those lost.  Please be careful out there, do not use alone, and contact us for a free Narcan kit.

 

Apr. 21: Overdose Alert

There has been an increase in reported overdose reversals in Asheville. We know of over ten reversals and at least one fatal overdose within the last seven days. There appears to be another strong batch of heroin going around. If you use drugs, please do not use alone and contact us for a free nasal Narcan kit. Thank you for looking out for you community.